Wiley.com
Print this page Share

Continuous Univariate Distributions, Volume 2, 2nd Edition

ISBN: 978-0-471-58494-0
752 pages
May 1995
Continuous Univariate Distributions, Volume 2, 2nd Edition (0471584940) cover image

Description

Comprehensive reference for statistical distributions

Continuous Univariate Distributions, Volume 2 provides in-depth reference for anyone who applies statistical distributions in fields including engineering, business, economics, and the sciences. Covering a range of distributions, both common and uncommon, this book includes guidance toward extreme value, logistics, Laplace, beta, rectangular, noncentral distributions and more. Each distribution is presented individually for ease of reference, with clear explanations of methods of inference, tolerance limits, applications, characterizations, and other important aspects, including reference to other related distributions.

See More

Table of Contents

Extreme Value Distributions.

Logistic Distribution.

Laplace (Double Exponential) Distributions.

Beta Distributions.

Uniform (Rectangular) Distributions.

F-Distributions.

t-Distributions.

Noncentral x^2 Distributions.

Noncentral F-Distributions.

Noncentral t-Distributions.

Distributions of Correlation Coefficients.

Lifetime Distributions and Miscellaneous Orderings.

Abbreviations.

Indexes.
See More

This Title is Part of the Following Set

by Norman L. Johnson, Adrienne W. Kemp, Samuel Kotz
US $1,120.00 Buy
See More

Buy Both and Save 25%!

+

Continuous Univariate Distributions, Volume 2, 2nd Edition (US $278.00)

-and- Univariate Discrete Distributions, 3e Set (US $1,120.00)

Total List Price: US $1,398.00
Discounted Price: US $1,048.50 (Save: US $349.50)

Buy Both
Cannot be combined with any other offers. Learn more.
Back to Top